# SDR SCNA99611

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FORWARD PIT STATION 715 FLOORBOARD SUPPORT RBL 20 WAS FOUND CORRODED.  REMOVED DAMAGED FLOORBOARD SUPPORT IAW DC10 SRM 513101 VOL 2.  FABRICATED SUPPORT IAW DC10 530001 VOL 1.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 513101 VOL 2.
